Volume 10, issue 4 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Duality for Legendrian contact homology

Joshua M Sabloff

Geometry & Topology 10 (2006) 2351–2381
Bibliography
1 D Bennequin, Entrelacements et équations de Pfaff, from: "Third Schnepfenried geometry conference, Vol. 1 (Schnepfenried, 1982)", Astérisque 107, Soc. Math. France (1983) 87 MR753131
2 M Betz, R L Cohen, Graph moduli spaces and cohomology operations, Turkish J. Math. 18 (1994) 23 MR1270436
3 F Bourgeois, A Morse–Bott approach to contact homology, from: "Symplectic and contact topology: interactions and perspectives (Toronto, ON/Montreal, QC, 2001)", Fields Inst. Commun. 35, Amer. Math. Soc. (2003) 55 MR1969267
4 Y Chekanov, Differential algebra of Legendrian links, Invent. Math. 150 (2002) 441 MR1946550
5 F Ding, H Geiges, Legendrian knots and links classified by classical invariants arXiv:math.SG/0503033
6 T Ekholm, J Etnyre, M Sullivan, Orientations in Legendrian contact homology and exact Lagrangian immersions, Internat. J. Math. 16 (2005) 453 MR2141318
7 Y Eliashberg, Invariants in contact topology, from: "Proceedings of the International Congress of Mathematicians, Vol. II (Berlin, 1998)", Doc. Math. Extra Vol. II (1998) 327 MR1648083
8 Y Eliashberg, M Fraser, Classification of topologically trivial Legendrian knots, from: "Geometry, topology, and dynamics (Montreal, PQ, 1995)", CRM Proc. Lecture Notes 15, Amer. Math. Soc. (1998) 17 MR1619122
9 Y Eliashberg, A Givental, H Hofer, Introduction to symplectic field theory, Geom. Funct. Anal. (2000) 560 MR1826267
10 J B Etnyre, Legendrian and transversal knots, from: "Handbook of knot theory", Elsevier (2005) 105 MR2179261
11 J B Etnyre, K Honda, Knots and contact geometry I: Torus knots and the figure eight knot, J. Symplectic Geom. 1 (2001) 63 MR1959579
12 J B Etnyre, L L Ng, J M Sabloff, Invariants of Legendrian knots and coherent orientations, J. Symplectic Geom. 1 (2002) 321 MR1959585
13 D Fuchs, Chekanov–Eliashberg invariant of Legendrian knots: existence of augmentations, J. Geom. Phys. 47 (2003) 43 MR1985483
14 D Fuchs, T Ishkhanov, Invariants of Legendrian knots and decompositions of front diagrams, Mosc. Math. J. 4 (2004) 707, 783 MR2119145
15 K Fukaya, Y G Oh, Zero-loop open strings in the cotangent bundle and Morse homotopy, Asian J. Math. 1 (1997) 96 MR1480992
16 T Kálmán, Contact homology and one parameter families of Legendrian knots, Geom. Topol. 9 (2005) 2013 MR2209366
17 P Melvin, S Shrestha, The nonuniqueness of Chekanov polynomials of Legendrian knots, Geom. Topol. 9 (2005) 1221 MR2174265
18 K Mishachev, The $N$–copy of a topologically trivial Legendrian knot, J. Symplectic Geom. 1 (2003) 659 MR2039159
19 L L Ng, Computable Legendrian invariants, Topology 42 (2003) 55 MR1928645
20 J M Sabloff, Invariants for Legendrian Knots from Contact Homology
21 J M Sabloff, Invariants of Legendrian knots in circle bundles, Commun. Contemp. Math. 5 (2003) 569 MR2003211
22 J M Sabloff, Augmentations and rulings of Legendrian knots, Int. Math. Res. Not. (2005) 1157 MR2147057
23 M Schwarz, Morse homology, Progress in Mathematics 111, Birkhäuser (1993) MR1239174